I have just spent the last month and a half withdrawing from morphine (which was prescribed for a now resolved medical condition). I am now one week into withdrawing from Norco and am having a miserable time. Most of the week has been spent in bed, and am having difficulty eating. Added to all of this is severe PAWs from the morphine which has worsened since coming off the Norco. I was taking 40-60mg. of Norco daily, and reduced this to 5mg. then to zero, but am feeling so ill and depressed that I have taken 5-10mg. several times over the past week. I am alone and have no support system whatsoever. I am afraid and any advice/support would be welcome.
Welcome to the site you have found a great place for support and congrats on the decision to get clean. When you say you were switched and all of that to norco was this done by a doctor and if so did you do any kind of taper to get down to 5mg? To me it sounds like your best bet is going to be to throw whatever pain meds you have left away because taking a little every day or every other day is just going to keep you in withdrawal because you are not giving yr body time to get used to not having the narcotics. I would suggest you going n gettin a good multivitamin get some b-6 and b12 vitamins for the fatigue valerian root for anxiety and meletonin to help you sleep and take the meletonin and valerian rot together at night before bed and just the valerian root two or three times through out the day for anxiety also some potassium and magnesium for the restless legs. They also sell something called restless legs at Walmart that helps with that to. Withdrawal is no fun I know that but the longer you stay on even the low dose you are at the longer yu will keep putting yourself thru this hell. Well feel free to msg me if you got any questions or just wanna talk n ill help ya anyway I can.
well i am on day 2 of WD from Norco10.....it has been a LONG 3 days....i tried the taper method.....but time didn't allow that for me...so i went CT as of early Friday morning.....i'm still tired and cannot eat....if you can get to the store.....get gatorage, imodium....soup etc and crackers...maybe even popsicles....you need to drink A LOT of liquids...also hot hot showers or baths with epsom salts will alleviate the jitters and is so relaxing....i too am alone in this fight...family knows nothing about this...i'm so lucky to have found this site.....they are wonderful on here!! so post as often as you need and since i'm new to all this, i might not be as much help as the others on here that have been clean longer....but stay close to the boards here!! it was really a God send to me!!
yes i tried the taper thing....didn't work for me...i knew i would be too tempted so i flushed 30+ pills down the toilet yesterday....hardest thing i've ever done i think and i had to get really PO'd to do it but i finally made up my mind and did it....so glad i did so now there's NO temptation around me....just remember actnow....on this site....you are never alone!!! good luck! and if you ever just want to vent or talk...you can PM me.
Don't drag it out any further. Morphin and hyrdos are both pretty fast acting. The detox should be pretty fast. Even small amounts prolong the detox. Give into the situation and stop taking all opiates or opioids. Give yourself a whole week off drugs. Anderenals get used up during detox, some physical exercise will help replenish that. Drink a protein drink when you can't eat. You're body will heal on it's own, if you don't do anything to stop it. Drink electrolytes, like emergen -C or sports drinks. Stay as hydrated as you can. Don't tease your brain with the occasional taste, it needs to know you will no longer be adding any chemicals. You will be fine, post a lot, and ask questions. Getting clean is a WE thing, stick around and help us out.
Hi Actnow , Welcome , We are here for you . Your support system . Most here have been in your boat .
I am 60 days Norco free thanks to the help & advise & support i received from people on this site . We have been there and can help you to.
As Abritt said your in W/D and norco here and there is going to keep you in W/D . To get thru this you must get rid of any pills , You can't take pills you do not have . Detox is no fun , you will feel every discomfort known to man for a few days . You will live thru it ( we all did ) You will take pills if you have them so get rid of them now .
Drink lots of water , If you just can't eat buy some Ensure it really helps , I lived on it for 3 days .
Very important to keep positive Others have beat this and so WILL you. Just fight hard for a few days and you will feel so much better soon... Ron
Thank you all for your support and useful advice. I realize that I must just get rid of the Norco I still have...I was keeping it for emergencies ie. bouts of severe depression and to enable me to get out of the house for groceries, the w/d has caused anxiety as well. Clearly though this is a set up for failure and I will just have to flush them....but this will be difficult, how absurd. I will stock up on Ensure and other easy nutrition sources as well as the vitamins. Feels good to know you all are here. I needed to hear this. Will keep you posted.
I'm taking you up on your offer to write you. I did buy the B vitamins today. What really concerns me is, and you may already be aware of this, but W/D from morphine is a nasty endeavor and once you get through the physical symptoms, most are hit hard with a merciless depression (and elevated anxiety). For me it was really intense and together with not being able to sleep it was a nightmare. I am only now getting my bearings. Yet here I go again with the Norco W/D. I've read on this site and elsewhere that W/D from Norco also causes depression and malaise; my first week off Norco was horrible; I was unable to do anything, massive malaise. I don't want to sound like a complainer....I'm not a weak person but holy smokes, I'm exhausted. I realize it is different for each person but how long did the malaise/fatigue and depression last for you? I know exercise is important and I'm normally an active person but even a walk is out of the question. Don't want to ramble but any thoughts?
So glad you joined us! Lots of support, info and love here! The health pages at the bottom of this page on the r.h. side can help answer a lot of questions in addition to what others share here, too.
You said it would be difficult to flush, how absurd! I was to a point with my hydro addiction that when I weaned down to 10/pills a day and decided to jump ct, I wanted any and all pills out of the house! I was afraid they would jump up and dance into my mouth HA!! My hubby took them in his truck and drove down our dirt road (we liv in country). He threw them out one at a time into the ditch where the brush was so grown up!! I told him t-you and that now I felt relief.....I knew I wouldn't go dig for them out there!! (But the rabbits and the skunks were pretty happy around here, I'm sure,ha!)
You are doing good and learning and open to help, That's HUGE.
The fatigue, depression, lack of physical ability to function REALLY bugged me. I'm older than you, I'm sure, so you should bounce back quicker than I did/am.plus I had been bedridden for over a year and a half and was/am very atrophied! You won't die, just feel like it for awhile.
We have to go thru the nasties to get to the goodies......and each day without pills you are one day closer. This too shall pass......(just not as fast as you'd like it to) You may be gaggin on the word TIME.......join the crowd!
Blessings and please keep posting~
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.